# SDR 9601461148

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE NR 1 ENGINE EXPERIENCED COMPRESSOR STALL.  EGT INCREASED TO TOP OF SCALE.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, SHUT NR 1 ENGINE DOWN AND MOTORED UNTIL EGT IS BELOW 100C.  BORESCOPED NR 1 ENGINE AND INSPECTED PER MM 71-00-00.  REPLACED RABS SOLENOID AND ALL CHECKS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
